# SDR DLL10970579

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 337001090
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSE LT ILLUM ON R1 EMERG LIGHT PACK.  REPLACED PACK, OPN NORMAL.
